Erowid References Database
Meyyappan C, Ford L, Vale A.
“Poisoning due to MDMB-CHMICA, a synthetic cannabinoid receptor agonist”.
Clin Toxicol (Phila). 2016 Sep 16;p1-2.
To the Editor
The journal has just published two articles on the features of MDMB-CHMICA poisoning, and all 16 cases reported were confirmed analytically.[1,2] In addition, there have been reports of two deaths.[3,4]
Hill et al.  observed a reduced level of consciousness in four of seven patients, tonic–clonic convulsions in two, respiratory acidosis in three (and in all, three of those who had used MDMB-CHMICA alone), agitation in three, and a variable impact on the pulse rate (sinus tachycardia 5/7 and bradycardia 2/7). In contrast, none of the nine patients reported by Seywright et al.  developed seizures and only one patient had a respiratory acidosis; behavioural problems were to the fore. Sinus tachycardia was observed in 7/9 and 2/9 patients developed a bradycardia.
Two fatalities have been reported. A 22-year-old man became asystolic some 15 min after MDMB-CHMICA had been smoked. Although the patient was resuscitated, he died later from brain hypoxia. A 25-year-old man is reported to have died after smoking MDMB-CHMICA. He too became asystolic and was resuscitated but died 4 days later after two further cardiac arrests.
We report the clinical course of three patients admitted under our care from a local prison who were poisoned with MDMB-CHMICA [...]
[ Cite HTML